... in my 3rd week I have started spotting is this normal what should I do I'm really scared should I called the doctor or start a new pack answers please!
Most importantly you could become pregnant if you have sex in the 7 days after you miss the pills. You MUST use another birth control method (such as condoms or spermicide) as a back-up method for those 7 days.
This is what you should do:
If you are a Sunday Starter:
Keep taking 1 active pill every day until Sunday. On Sunday, THROW OUT the rest of the pack and start a new pack of pills that same day.
If you are a Day 1 Starter:
THROW OUT the rest of the pill pack and start a new pack that same day.
You may not have your period this month but this is expected.
Remember you need to wait for 7 days (ie. take 7 active pills) before you will have contraceptive cover again.
Missing pills can often cause spotting or light bleeding. It is nothing to worry about.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2013 • 1 answer
Posted 19 Mar 2014 • 1 answer
Posted 28 Apr 2015 • 1 answer
Posted 28 Sep 2015 • 0 answers
Posted 1 Oct 2015 • 0 answers